# SDR RYNA201208210033

- Difficulty date: August 21, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 65,725 hours, 14,132 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW CALLED MAINTENANCE CONTROL AND REPORTED THAT THE LEFT CENTER BOOST PUMP HAS FAILED RESULTING IN AIR TURNBACK TO CMN.   REMOVED AND REPLACED WIRING TO LEFT CENTER FUEL PUMP FROM LEFT LANDING GEAR PLUG D5558J TO D2805 AT PUMP.  OPS CHECK NORMAL PER AMM 28-22-05.
